Author Index

A

  • Abbasi, M. Weights in block iterative methods [Volume 5, Issue 2, 2014, Pages 37-49]
  • Abolfathi, M.A. On approximate dectic mappings in non-Archimedean spaces: A fixed point approach [Volume 5, Issue 2, 2014, Pages 111-122]
  • Acikgoz, M. On lambda^2-asymptotically double statistical equivalent sequences [Volume 5, Issue 2, 2014, Pages 16-21]
  • Aghajani, A. Generalization of Darbo's fixed point theorem and application [Volume 5, Issue 2, 2014, Pages 86-95]
  • Aghalary, R. On approximate dectic mappings in non-Archimedean spaces: A fixed point approach [Volume 5, Issue 2, 2014, Pages 111-122]
  • Aghanians, A. Fixed points for Banach and Kannan contractions in modular spaces with a graph [Volume 5, Issue 2, 2014, Pages 50-59]
  • Aliaskari, M. Generalization of Darbo's fixed point theorem and application [Volume 5, Issue 2, 2014, Pages 86-95]
  • Alimohammadi, D. Certain subalgebras of Lipschitz algebras of infinitely differentiable functions and their maximal ideal spaces [Volume 5, 1 (Special Issue), 2014, Pages 9-22]
  • Amini Harandi, A. A fixed point result for a new class of set-valued contractions [Volume 5, 1 (Special Issue), 2014, Pages 64-70]
  • Ardalani, M.A. An equivalent representation for weighted supremum norm on the upper half-plane [Volume 5, Issue 2, 2014, Pages 67-79]

B

  • Belarbi, S. New results for fractional evolution equations using Banach fixed point theorem [Volume 5, Issue 2, 2014, Pages 22-30]

C

  • Cheraghi, A. Sharing several secrets based on Lagrange's interpolation formula and Cipher feedback mode [Volume 5, Issue 2, 2014, Pages 60-66]

D

  • Dahmani, Z. New results for fractional evolution equations using Banach fixed point theorem [Volume 5, Issue 2, 2014, Pages 22-30]
  • Dragomir, S.S. A companion of Ostrowski's inequality for functions of bounded variation and applications [Volume 5, 1 (Special Issue), 2014, Pages 89-97]
  • Dubey, A.K. Coincident point and fixed point results for three self mappings in cone metric spaces [Volume 5, Issue 2, 2014, Pages 104-110]

E

  • Ebadian, A. On approximate dectic mappings in non-Archimedean spaces: A fixed point approach [Volume 5, Issue 2, 2014, Pages 111-122]
  • Eshaghi, M. Tripled partially ordered sets [Volume 5, 1 (Special Issue), 2014, Pages 54-63]
  • Eshaghi, M. Nearly higher ternary derivations in Banach ternary algebras :An alternative fixed point approach [Volume 5, Issue 2, 2014, Pages 7-15]
  • Eshaghi Gordji, M. Ternary (sigma, au,xi)-derivations on Banach ternary algebras [Volume 5, 1 (Special Issue), 2014, Pages 23-35]
  • Eshaghi Gordji, M. On invariant sets topology [Volume 5, Issue 2, 2014, Pages 31-36]
  • Esi, A. On lambda^2-asymptotically double statistical equivalent sequences [Volume 5, Issue 2, 2014, Pages 16-21]

F

  • Farrokhzad, F. Ternary (sigma, au,xi)-derivations on Banach ternary algebras [Volume 5, 1 (Special Issue), 2014, Pages 23-35]
  • Farrokhzad, R. Nearly higher ternary derivations in Banach ternary algebras :An alternative fixed point approach [Volume 5, Issue 2, 2014, Pages 7-15]

G

  • Gharibi, R. Arens-irregularity of tensor product of Banach algebras [Volume 5, 1 (Special Issue), 2014, Pages 1-8]

H

  • Hosseinioun, S.A.R. Ternary (sigma, au,xi)-derivations on Banach ternary algebras [Volume 5, 1 (Special Issue), 2014, Pages 23-35]
  • Hosseinioun, S.A.R. Nearly higher ternary derivations in Banach ternary algebras :An alternative fixed point approach [Volume 5, Issue 2, 2014, Pages 7-15]
  • Huang, Q. On a more accurate multiple Hilbert-type inequality [Volume 5, 1 (Special Issue), 2014, Pages 71-79]

J

  • Jabbari, A. Tripled partially ordered sets [Volume 5, 1 (Special Issue), 2014, Pages 54-63]

L

  • Lashkaripour, R. Some new extensions of Hardy`s inequality [Volume 5, 1 (Special Issue), 2014, Pages 98-109]

M

  • Mirnia, M.K. New results on the quasi-commuting inverses [Volume 5, Issue 2, 2014, Pages 80-85]
  • Mishra, U. Coincident point and fixed point results for three self mappings in cone metric spaces [Volume 5, Issue 2, 2014, Pages 104-110]
  • Moazzen, A.R. Some new extensions of Hardy`s inequality [Volume 5, 1 (Special Issue), 2014, Pages 98-109]
  • Moazzen, A.R. Some fixed point theorems and common fixed point theorem in log-convex structure [Volume 5, Issue 2, 2014, Pages 1-6]
  • Mohseni, S. Tripled partially ordered sets [Volume 5, 1 (Special Issue), 2014, Pages 54-63]

N

  • Nezamabadi, F. Certain subalgebras of Lipschitz algebras of infinitely differentiable functions and their maximal ideal spaces [Volume 5, 1 (Special Issue), 2014, Pages 9-22]
  • Nikazad, T. Weights in block iterative methods [Volume 5, Issue 2, 2014, Pages 37-49]
  • Nikuie, M. New results on the quasi-commuting inverses [Volume 5, Issue 2, 2014, Pages 80-85]
  • Nourouzi, K. Fixed points for Banach and Kannan contractions in modular spaces with a graph [Volume 5, Issue 2, 2014, Pages 50-59]

P

  • Pappas, A. Multilinear forms which are products of linear forms [Volume 5, Issue 2, 2014, Pages 123-129]

R

  • Radenovic, S. Bhaskar-Lakshmikantham type results for monotone mappings in partially ordered metric spaces [Volume 5, Issue 2, 2014, Pages 96-103]
  • Rostamian Delavar, M. On invariant sets topology [Volume 5, Issue 2, 2014, Pages 31-36]

S

  • Sadeghi Hafjejani, A. A fixed point result for a new class of set-valued contractions [Volume 5, 1 (Special Issue), 2014, Pages 64-70]

T

  • Turinici, M. Contractive maps in Mustafa-Sims metric spaces [Volume 5, 1 (Special Issue), 2014, Pages 36-53]

Y

  • Yang, B. On a more accurate multiple Hilbert-type inequality [Volume 5, 1 (Special Issue), 2014, Pages 71-79]
  • Yang, B. A multidimensional discrete Hilbert-type inequality [Volume 5, 1 (Special Issue), 2014, Pages 80-88]
  • Yazdanpanah, T. Arens-irregularity of tensor product of Banach algebras [Volume 5, 1 (Special Issue), 2014, Pages 1-8]

Z

  • Zohri, A. New results on the quasi-commuting inverses [Volume 5, Issue 2, 2014, Pages 80-85]